Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Bright yellow urine after taking Phenazopyridine and nitrofurantoin. Due to medication?

Hello, I just started taking two medications to treat my bladder infection . They are called: phenazopyridine 200 mg and nitrofurantoin mono-mcr 100 mg. Ive been experiencing a huge difference in color of my urine. it almost looks as if there is blood in it, and its very bright. Like a neon yellow or even like a yellow dye color. Could it be these medications causing it? Ive had infections many times and its never caused this type of color in my urine. Thanks
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
Hi Boyer,
Thanks for writing in to Healthcare Magic!
Yes, Phenazopyridin colors the urine deep orange and it is not due to infection.
You should continue the treatment, urine color would be restored once you stop these medicines at the end of recovery.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor